MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 16" EXT SET, 4-WAY STOPCOCK, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 16" EXT SET, 4-WAY STOPCOCK, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B4010
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation-it has not been received.Additional contact information: (b)(6).
 
Event or Problem Description
The event involved a 16" ext set, 4-way stopcock, rotating luer where the customer reported that the tubing is coming disconnected from luer lock end of tubing.The problem was recurring.The impact of the problem was minor.There was unknown patient involvement and unknown patient harm.
 
Additional Manufacturer Narrative
Received one opened/unused #b4010 for evaluation.As received the tube came separated from the male luer adaptor.The parts were analyzed with uv light and insufficient solvent coverage on tube was confirmed.No additional damage or anomalies were confirmed.Complaint of disconnection / loose connection can be confirmed based on the physical sample evaluation.The probable cause was due to an insufficient solvent applied during manual process assembly at manufacturing.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
16" EXT SET, 4-WAY STOPCOCK, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18070457
Report Number9617594-2023-00939
Device Sequence Number12666477
Product Code FMG
UDI-Device Identifier00887709008656
UDI-Public(01)00887709008656(17)270601(10)6031700
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB4010
Device Lot Number6031700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date11/04/2023
Supplement Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown